On a Kohn-Vogelius like formulation of free boundary problems

Eppler, Karsten and Harbrecht, Helmut. (2012) On a Kohn-Vogelius like formulation of free boundary problems. Computational Optimization and Applications, 52 (1). pp. 69-85.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/47626/

Downloads: Statistics Overview


The present paper is concerned with the solution of a Bernoulli type free boundary problem by means of shape optimization. Two state functions are introduced, namely one which satisfies the mixed boundary value problem, whereas the second one satisfies the pure Dirichlet problem. The shape problem under consideration is the minimization of the L 2-distance of the gradients of the state functions. We compute the corresponding shape gradient and Hessian. By the investigation of sufficient second order conditions we prove algebraic ill-posedness of the present formulation. Our theoretical findings are supported by numerical experiments.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Computational Mathematics (Harbrecht)
UniBasel Contributors:Harbrecht, Helmut
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:19 Jan 2018 07:45
Deposited On:19 Jan 2018 07:45

Repository Staff Only: item control page